# SDR AU000023

- Difficulty date: January 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: APT7510004000SW
- Condition: Cracked
- Location: Hyd System
- Component: Hyd Pressure, AEB2151011
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PRESSURE TRANSMITTER CRACKED AND LEAKING.
